# SDR SWIA971014

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP UNDER FLOOR BOARD PANELS IN CARGO COMPARTMENT CORRODED.  REMOVED AND REPLACED AFT CENTER BUTT STRAP IN CARGO COMPARTMENT IAW MM 51-40-02.
